# SDR CA010301011

- Difficulty date: February 17, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,286 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82950010115
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW OBSERVED HYDRAULIC FLUID LEAKING FROM THE L/H NACELLE DURING WALKAROUND. MAINTENANCE INVESTIGATION RESULTED IN REPLACEMENT OF THE NR 2 FLIGHT SPOILER UNLOADING LINE.
